Every month my son will be suffering with cold... At the age of 3 (oct 2009)..he had wheezing for the first time and admitted in hospital and treated with omnacorticol for 2 days..In discharge summary I see it is lower respiratory infection... after he gets every month cold and but never develops wheezing... he had cold last week and my husband gave steam with sinorast vapour tablets... very days he started wheezing with sever cough... and doctor suggested to again to give omnacortil forte for 3 days for 2 times... and now he is fine... When i asked doctor " why he is getting every month cold" and she told me that it will be like that till 6 years and that he will develop immunity... and I also absorbed that my kid was having itches in hand joins and leg joins only in winter season..but if I regularly apply Basoline it will go away..
My Question is: Is he suffering with ashthma or eczema or anyother respiratory infection....will it be cured by 6 years or he will suffering life time...
Doctor also advised my to give 2 puf of flohale inhaler morning and night... will it creat any sideeffect... What are the other way of preventing cold, cough
Drs dont like to diagnose asthma to young (though three is normally old enough)
this is because the lungs arent developed enough to know for sure weather its asthma or not.
Some things that indicate (and help the drs make a diagnosis)
- Repeated episodes of bronchiolitis
- Family history of asthma & Eczma
-Childs history of eczma (becuase it suggests allergies)
Vitamin B5 is extremely helpful with chest congestion of any sort. It is used for both infective and non-infective bronchitis routinely. I use it for asthma because it is an anti-inflammatory. It also thins mucus and makes it easier to clear my lungs. It is natural and there are not side effects. I take 500 mg (I am a smallish woman). He would need less, of course. In any case it will do him no harm.
My son is 3 yrs and 9 months old and has similar issues. He has been prescribed omnacortil forte on several occasions . I have noticed increase in appetite and weight in him. He has also been prescribed asthalin in inhaler.
My question is that are theses side effects permanent, is there any other side effect and is there a method to do away with these side effects?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.